# SDR 2025FA0000614

- Difficulty date: September 2, 2025
- Submitted: September 2, 2025
- Operation: General aviation
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347821420700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BEAM CORRODED AT FR 77 TO 80/82, TOP SURFACE AT FR 77 (-Y1137.1)
